Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2001
Number of items: 1.

2001

Klein, R. and Botta, N. and Schneider, T. and Munz, C.D. and Roller, S. and Meister, A. and Hoffmann, L. and Sonar, T. (2001) Asymptotic adaptive methods for multi-scale problems in fluid mechanics. Journal of Engineering Mathematics, 39 (1). pp. 261-343. ISSN 0022-0833 (Print) 1573-2703 (Online)

This list was generated on Sat Nov 18 00:02:07 2017 CET.